Periodic orbit theory of two coupled Tchebyscheff maps

CP Dettmann, D Lippolis

Research output: Contribution to journalArticle (Academic Journal)peer-review

10 Citations (Scopus)

Abstract

Coupled map lattices have been widely used as models in several fields of physics, such as chaotic strings, turbulence, and phase transitions, as well as in other disciplines, such as biology (ecology, evolution) and information processing. This paper investigates properties of periodic orbits in two coupled Tchebyscheff maps. Then zeta function cycle expansions are used to compute dynamical averages appearing in Beck's theory of chaotic strings. The results show close agreement with direct simulation for most values of the coupling parameter, and yield information about the system complementary to that of direct simulation. (C) 2004 Elsevier Ltd. All rights reserved.
Translated title of the contributionPeriodic orbit theory of two coupled Tchebyscheff maps
Original languageEnglish
Pages (from-to)43 - 54
JournalChaos Solitons & Fractals
Volume23 (1)
Publication statusPublished - Jan 2005

Bibliographical note

Publisher: Pergamon-Elsevier Science Ltd
Other identifier: IDS Number: 858JO

Fingerprint Dive into the research topics of 'Periodic orbit theory of two coupled Tchebyscheff maps'. Together they form a unique fingerprint.

Cite this